# SDR ASAA2023071143991

- Difficulty date: July 11, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 57,670 hours, 17,229 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FIRE LIGHT WILL NOT ILLUMINATE DURING TEST IN NORMAL. GROUNDED - YES. (RESOLVED ON W/O: 1961481 TASKCARD: N/R-00001 ) PERFORMED OPERATIONAL TEST PER AMM 26-11-00 IN POSITION A NORMAL AND B ALL PASSED. BITE ENGINE / APU FIRE DET CONTROL MODULE PER FIM 26-10 TASK 801.TEST PASSED. PERFORMED AMM 26-11-01 INSRECTION OF WIRE. NO DEFECTS NOTED. PERFORMED FIM 26-10 TASK 805. NO DEFECTS NOTED. THIS CLEARS MEL 26-2B PLACARDS REMOVED. SEAMC MITCH NOTIFIED.
